| Model Number |
ACL TIGHTROPE RT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 7th july 2025, it was reported by an arthrex's employee via email that for an ar-1588rt, acl tightrope® rt, the white suture broke when retrieving the implant.This was detected during an anterior cruciate ligament reconstruction procedure on (b)(6) 2025.The procedure was completed successfully by using another new ar-1588rt.There was no patient harm, and no secondary procedure needed.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.- one unpackaged ar-1588rt / batch 15332456 was returned for investigation.- visual evaluation noted that the blue sutures were knotted in multiple locations along their length, including a knot on the button.Additionally, the white sutures were observed to be torn into two separate pieces.- functional testing was not performed due to the damage to the device.- the most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.- the complaint allegation is confirmed.